科研主页

个人简介 (Brief CV)

陈亦飞 (Yifei Chen),男(male)


Employment     

2016 --               Institute of Mathematics, C.A.S, Associate Professor

2011- 2016        Institute of Mathematics, C.A.S, Assistant Professor

2009-2011         Institute of Mathematics, C.A.S, Postdoctoral Fellow 


Education

2004-2009  PhD. Mathematics, Johns Hopkins University, Advisor: V.V. Shokurov

2000-2003  Master Mathematics, Institute of Mathematics, C.A.S, Advisor: Nanhua Xi

1996-2000  Undergraduate, Department of Mathematics, Beijing Normal University 


Current Research Interestes

Algebraic Geometry, Birational Geometry 


Teaching Experience

Algebraic Geometry,  Beihang University, Fall 2018, Fall 2019

Algebraic Geometry, Fall 2014, Fall 2016, Spring 2017, Fall 2019

Teach Assistant for linear algebra, University of Chinese Academy of Sciences, Fall 2014

Algebra III, IV, Spring 2012

Algebra I, II, Fall 2011


Publications

1. Yifei Chen ; On singularities of threefold weighted blowups, Journal of Mathematical Soci

    ety of Japan, 2021, 73(4): 1263-1276
    2. Caucher Birkar; Yifei Chen ; Singularities on toric fibrations, Sbornik: Mathematics, 202
    1, 212(3): 288-304
    3. Yifei Chen; Yi Gu ; Semipositivity of generic ordinary fibration over a curve., Sci. Chin
    a Math., 2018, 61(10): 1749-1758
    4.
    Caucher Birkar; Yifei Chen; Lei Zhang; IitakaC  conjecture for 3-folds over finite fields.
        Nagoya Math. J.  229  (2018), 21–51.

    5. Caucher Birkar; Yifei Chen ; Images of Manifolds with Semi-ample Anti-canonical Divisor,
    Journal of Algebraic Geometry, 2016. 25(25): 273-287
    6. Yifei Chen; Lei Zhang; The subadditivity of the Kodaira dimension for fibrations of relative dimension one in positive characteristics. Math. Res. Lett.  22  (2015),  no. 3, 675–696.
    7. Yifei Chen; Baohua Fu; Jun-Muk Hwang; Minimal rational curves on complete toric manifolds and applications. Proc. Edinb. Math. Soc. (2) 57 (2014),  no. 1, 111–123.8.
    8. Yifei Chen; Vyacheslav Shokurov ; Strong rational connectedness of toric varieties, Mathe
    matical Research Letters, 2011. 18(6): 1227-1237

Preprints

1. Yifei Chen; Constantin Shramov; Automorphisms of surfaces over fields of positive characteristic,  arXiv:2106.15906        


Master students (graduated)

Yunfei Gao (高云飞) 2020年

Shanshan Xiao(肖珊姗),Zilin Liu(刘子琳),2021年


Others

Deputy Secretary General of Chinese Mathematical Society since 2016

研究方向

代数几何, 双有理代数几何

algebraic geometry, birational geometry

联系方式

No. 55 Zhongguancun East Road, Haidian, Beijing, China 100190

010-82541347

yifeichen at amss.ac.cn